MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-012-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during receipt of the product at the user facility it was observed that the battery holder is broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred when the product was received from transit, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.The device evaluation shows the device broke as designed at the designated breaking point.It has been determined that if the device breaks at the designated breaking point, it does not pose a risk of causing or contributing to a serious injury or adverse event.This record is a follow up to denote the original filing was in error.
 
Event or Problem Description

Brand Name
SMALL POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7905782
Report Number0001811755-2018-01678
Device Sequence Number1585854
Product Code HAW
UDI-Device Identifier04546540245113
UDI-Public04546540245113
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-012-000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1